Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 921456, 11 pages
http://dx.doi.org/10.1155/2015/921456
Research Article

Approximative Compactness and Radon-Nikodym Property in Nearly Dentable Banach Spaces and Applications

1Department of Mathematics, Northeast Forestry University, Harbin 150040, China
2Department of Mathematics, Harbin University of Science and Technology, Harbin 150080, China

Received 3 March 2015; Revised 8 April 2015; Accepted 18 April 2015

Academic Editor: Ismat Beg

Copyright © 2015 Shaoqiang Shang and Yunan Cui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Cheng, “Ball-covering property of Banach spaces,” Israel Journal of Mathematics, vol. 156, pp. 111–123, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. L. Chen and L. Cheng, “Analytic characterizations of Mazur's intersection property via convex functions,” Journal of Functional Analysis, vol. 262, no. 11, pp. 4731–4745, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. S. Shang, Y. Cui, and Y. Fu, “Nearly dentability and approximative compactness and continuity of metric projector in Banach spaces,” Scientia Sinica Mathematica, vol. 41, no. 9, pp. 815–825, 2011 (Chinese). View at Publisher · View at Google Scholar
  4. N. W. Jefimow and S. B. Stechkin, “Approximative compactness and Cheby-shev sets,” Soviet Mathematics, vol. 2, pp. 1226–1228, 1961. View at Google Scholar
  5. K. Fan and I. Glicksberg, “Fully convex normed linear spaces,” Proceedings of the National Academy of Sciences of the United States of America, vol. 41, pp. 947–953, 1955. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Hudzik and B. X. Wang, “Approximative compactness in Orlicz spaces,” Journal of Approximation Theory, vol. 95, no. 1, pp. 82–89, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. H. Hudzik, W. Kowalewski, and G. Lewicki, “Approximate compactness and full rotundity in Musielak-Orlicz spaces and Lorentz-Orlicz spaces,” Zeitschrift für Analysis und ihre Anwendungen, vol. 25, no. 2, pp. 163–192, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Chen, H. Hudzik, W. Kowalewski, Y. Wang, and M. Wisła, “Approximative compactness and continuity of metric projector in Banach spaces and applications,” Science in China, Series A: Mathematics, vol. 51, no. 2, pp. 293–303, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. E. V. Oshman, “Characterization of subspaces with continuous metric projection into a normed linear space,” Soviet Mathematics, vol. 13, pp. 1521–1524, 1972. View at Google Scholar
  10. J. Aubin and H. Frankowska, Set-Valued Analysis, vol. 2, Birkhäauser, Boston, Mass, USA, 1990. View at MathSciNet
  11. R. R. Phelps, Convex Functions, Monotone Operators and Differentiability, vol. 1364 of Lecture Notes in Mathematics, Springer, New York, NY, USA, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  12. M. D. Contreras and R. Paya, “On upper semicontinuity of duality mappings,” Proceedings of the American Mathematical Society, vol. 121, no. 2, pp. 451–459, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  13. S. Shang, Y. Cui, and Y. Fu, “Smoothness and approximative compactness in Orlicz function spaces,” Banach Journal of Mathematical Analysis, vol. 8, no. 1, pp. 26–38, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. S. Shang and Y. Cui, “Approximative compactness and Asplund property in Banach function spaces and in Orlicz-BOChner spaces in particular with application,” Journal of Mathematical Analysis and Applications, vol. 421, no. 2, pp. 1377–1395, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. T. Chen, Geometry of Orlicz Spaces, Dissertationes Mathematicae, Istitute of Mathematics, Warszawa, Poland, 1996.
  16. M. Z. Nashed and G. F. Votruba, “A unified approach to generalized inverses of linear operators: II Extremal and proximinal properties,” Bulletin of the American Mathematical Society, vol. 80, pp. 831–835, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  17. Y. M. Wei, W. Xu, S. Z. Qiao et al., “Componentwise condition numbers for the problems of Moore-Penrose generalized matrix inversion and linear least squares,” Numerical Mathematics: A Journal of Chinese Universities (English Series), vol. 14, no. 3, pp. 277–286, 2005. View at Google Scholar
  18. H. Hudzik, Y. W. Wang, and W. Zheng, “Criteria for the metric generalized inverse and its selections in Banach spaces,” Set-Valued Analysis, vol. 16, no. 1, pp. 51–65, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus